Sledovať
Paul Eloe
Paul Eloe
Overená e-mailová adresa na: udayton.edu
Názov
Citované v
Citované v
Rok
Disconjugacy and Higher Order Dynamic Equations
P Eloe
Advances in Dynamic Equations on Time Scales, 251-274, 2003
34422003
Initial value problems in discrete fractional calculus
F Atici, P Eloe
Proceedings of the American mathematical society 137 (3), 981-989, 2009
7972009
A transform method in discrete fractional calculus
FM Atici, PW Eloe
International Journal of Difference Equations 2 (2), 2007
6712007
Discrete fractional calculus with the nabla operator.
FM Atici, P Eloe
Electronic Journal of Qualitative Theory of Differential Equations …, 2009
5602009
Two-point boundary value problems for finite fractional difference equations
FM Atıcı, PW Eloe
Journal of Difference Equations and Applications 17 (04), 445-456, 2011
3042011
Fractional q-Calculus on a time scale
FM Atici, PW Eloe
Journal of Nonlinear Mathematical Physics 14 (3), 341-352, 2007
2402007
Existence of Solutions for Nonlocal Boundary Value Problems of Higher‐Order Nonlinear Fractional Differential Equations
B Ahmad, JJ Nieto
Abstract and Applied Analysis 2009 (1), 494720, 2009
2192009
Positive solutions of a nonlinear nth order boundary value problem with nonlocal conditions
PW Eloe, B Ahmad
Applied Mathematics Letters 18 (5), 521-527, 2005
1902005
Positive solutions for (n− 1, 1) conjugate boundary value problems
PW Eloe, J Henderson
Nonlinear Analysis: Theory, Methods & Applications 28 (10), 1669-1680, 1997
1701997
Linear systems of fractional nabla difference equations
FM Atici, PW Eloe
The Rocky Mountain Journal of Mathematics, 353-370, 2011
1612011
Triple positive solutions and dependence on higher order derivatives
JM Davis, PW Eloe, J Henderson
Journal of Mathematical Analysis and Applications 237 (2), 710-720, 1999
1531999
Upper and lower solution methods for fully nonlinear boundary value problems
J Ehme, PW Eloe, J Henderson
Journal of Differential Equations 180 (1), 51-64, 2002
1292002
Singular nonlinear (k, n− k) conjugate boundary value problems
PW Eloe, J Henderson
journal of differential equations 133 (1), 136-151, 1997
1181997
Positive solutions for higher order ordinary differential equations
PW Eloe, J Henderson
Electronic Journal of Differential Equations, 1995
1161995
Gronwall’s inequality on discrete fractional calculus
FM Atıcı, PW Eloe
Computers & Mathematics with Applications 64 (10), 3193-3200, 2012
1052012
Singular nonlinear boundary value problems for higher order ordinary differential equations
PW Eloe, J Henderson
Nonlinear Analysis: Theory, Methods & Applications 17 (1), 1-10, 1991
861991
Positive solutions and nonlinear multipoint conjugate eigenvalue problems
PW Eloe, J Henderson
Electronic Journal of Differential Equations, 1997
781997
Positive solutions and nonlinear (k, nk) conjugate eigenvalue problems
PW Eloe, J Henderson
Differential Equations and Dynamical Systems: An International Journal for …, 1998
751998
Second-order self-adjoint differential equations using a proportional-derivative controller
DR Anderson
Commun. Appl. Nonlinear Anal 24 (1), 17-48, 2017
592017
Existence and uniqueness of solutions for impulsive fractional differential equations
M ur Rehman, PW Eloe
Applied Mathematics and Computation 224, 422-431, 2013
532013
Systém momentálne nemôže vykonať operáciu. Skúste to neskôr.
Články 1–20